November  2020, 40(11): 6379-6409. doi: 10.3934/dcds.2020284

Global existence and large time behavior for the chemotaxis–shallow water system in a bounded domain

1. 

School of Mathematical Sciences and Institute of Natural Sciences, Shanghai Jiao Tong University, Shanghai 200240, China

2. 

School of Mathematical Sciences, Shanghai Jiao Tong University, Shanghai 200240, China

* Corresponding author: Yucheng Wang

Received  January 2020 Revised  June 2020 Published  July 2020

Fund Project: The authors are supported by the National Natural Science Foundation of China (No. 11771284 and No. 11831011)

In this paper, we consider the chemotaxis–shallow water system in a bounded domain $ \Omega\subset\mathbb{R}^2 $. By energy method, we establish the global existence of strong solution with small initial perturbation and obtain the exponential decaying rate of the solution. We divide the bounded domain into interior domain and the domain up to the boundary. In the interior domain, the problem is treated like the Cauchy problem. In the domain up to the boundary, the tangential and normal directions are treated differently. We use different method to get the estimates for the tangential and normal directions.

Citation: Weike Wang, Yucheng Wang. Global existence and large time behavior for the chemotaxis–shallow water system in a bounded domain. Discrete & Continuous Dynamical Systems - A, 2020, 40 (11) : 6379-6409. doi: 10.3934/dcds.2020284
References:
[1]

X. Cao, Global bounded solutions of the higher-dimensional Keller–Segel system under smallness conditions in optimal spaces, Discrete Contin. Dyn. Syst., 35 (2015), 1891-1904.  doi: 10.3934/dcds.2015.35.1891.  Google Scholar

[2]

X. Cao and J. Lankeit, Global classical small-data solutions for a three-dimensional chemotaxis Navier–Stokes system involving matrix-valued sensitivities, Calc. Var. Partial Differential Equations, 55 (2016), 39pp. doi: 10.1007/s00526-016-1027-2.  Google Scholar

[3]

J. CheL. ChenB. Duan and Z. Luo, On the existence of local strong solutions to chemotaxis–shallow water system with large data and vacuum, J. Differential Equations, 261 (2016), 6758-6789.  doi: 10.1016/j.jde.2016.09.005.  Google Scholar

[4]

Y. Cho and H. Kim, On classical solutions of the compressible Navier–Stokes equations with nonnegative initial densities, Manuscripta Math., 120 (2006), 91-129.  doi: 10.1007/s00229-006-0637-y.  Google Scholar

[5]

R. DuanX. Li and Z. Xiang, Global existence and large time behavior for a two-dimensional chemotaxis–Navier–Stokes system, J. Differential Equations, 263 (2017), 6284-6316.  doi: 10.1016/j.jde.2017.07.015.  Google Scholar

[6]

A. Duarte-RodríguezL. C. F. Ferreira and E. J. Villamizar-Roa, Global existence for an attraction-repulsion chemotaxis fluid model with logistic source, Discrete Contin. Dyn. Syst. Ser. B, 24 (2019), 423-447.  doi: 10.3934/dcdsb.2018180.  Google Scholar

[7]

H. Gajewski and K. Zacharias, Global behavior of a reaction-diffusion system modelling chemotaxis, Math. Nachr., 195 (1998), 77-114.  doi: 10.1002/mana.19981950106.  Google Scholar

[8]

Y. Guo and Y. Wang, Decay of dissipative equations and negative Sobolev spaces, Comm. Partial Differential Equations, 37 (2012), 2165-2208.  doi: 10.1080/03605302.2012.696296.  Google Scholar

[9]

M. A. Herrero and J. J. L. Velázquez, A blow-up mechanism for a chemotaxis model, Ann. Scuola Norm. Sup. Pisa Cl. Sci. (4), 24 (1997), 633-683.   Google Scholar

[10]

D. Horstmann and G. Wang, Blow-up in a chemotaxis model without symmetry assumptions, European J. Appl. Math., 12 (2001), 159-177.  doi: 10.1017/S0956792501004363.  Google Scholar

[11]

S. Ishida, Global existence and boundedness for chemotaxis–Navier–Stokes systems with position-dependent sensitivity in 2D bounded domains, Discrete Contin. Dyn. Syst., 35 (2015), 3463-3482.  doi: 10.3934/dcds.2015.35.3463.  Google Scholar

[12]

C. Jin, Global classical solution and stability to a coupled chemotaxis–fluid model with logistic source, Discrete Contin. Dyn. Syst., 38 (2018), 3547-3566.  doi: 10.3934/dcds.2018150.  Google Scholar

[13]

H.-Y. Jin and T. Xiang, Convergence rates of solutions for a two-species chemotaxis–Navier–Stokes system with competitive kinetics, Discrete Contin. Dyn. Syst. Ser. B, 24 (2019), 1919-1942.  doi: 10.3934/dcdsb.2018249.  Google Scholar

[14]

E. F. Keller and L. A. Segel, Initiation of slime mold aggregation viewed as an instability, J. Theoret. Biol., 26 (1970), 399-415.  doi: 10.1016/0022-5193(70)90092-5.  Google Scholar

[15]

E. F. Keller and L. A. Segel, Model for chemotaxis, J. Theoret. Biol., 30 (1971), 225-234.  doi: 10.1016/0022-5193(71)90050-6.  Google Scholar

[16]

O. A. Ladyženskaja, V. A. Solonnikov and N. N. Ural' ceva, Linear and Quasilinear Equations of Parabolic Type, Translations of Mathematical Monographs, 23, American Mathematical Society, Providence, RI, 1968.  Google Scholar

[17]

M. LiuM. Yu and H. Luo, Global weak solution to the chemotaxis–fluid system, J. Math. Res. Appl., 39 (2019), 181-195.   Google Scholar

[18]

N. Masmoudi and F. Rousset, Uniform regularity for the Navier–Stokes equation with Navier boundary condition, Arch. Ration. Mech. Anal., 203 (2012), 529-575.  doi: 10.1007/s00205-011-0456-5.  Google Scholar

[19]

T. NagaiT. Senba and K. Yoshida, Application of the Trudinger-Moser inequality to a parabolic system of chemotaxis, Funkcial. Ekvac., 40 (1997), 411-433.   Google Scholar

[20]

K. Osaki and A. Yagi, Finite dimensional attractor for one-dimensional Keller–Segel equations, Funkcial. Ekvac., 44 (2001), 441-469.   Google Scholar

[21]

L. Sundbye, Global existence for the Dirichlet problem for the viscous shallow water equations, J. Math. Anal. Appl., 202 (1996), 236-258.  doi: 10.1006/jmaa.1996.0315.  Google Scholar

[22]

Q. Tao and Z. Yao, Global existence and large time behavior for a two-dimensional chemotaxis–shallow water system, J. Differential Equations, 265 (2018), 3092-3129.  doi: 10.1016/j.jde.2018.05.002.  Google Scholar

[23]

R. Temam, Navier–Stokes Equations. Theory and Numerical Analysis, Studies in Mathematics and its Applications, 2, North-Holland Publishing Co., Amsterdam-New York, 1979.  Google Scholar

[24]

T. Senba and T. Suzuki, Parabolic system of chemotaxis: Blow-up in a finite and the inifinite time, Methods Appl. Anal, 8 (2001), 349-367.  doi: 10.4310/MAA.2001.v8.n2.a9.  Google Scholar

[25]

W. Wang and Y. Wang, The $L^p$ decay estimates for the chemotaxis–shallow water system, J. Math. Anal. Appl., 474 (2019), 640-665.  doi: 10.1016/j.jmaa.2019.01.066.  Google Scholar

[26]

Y. Wang and X. Cao, Global classical solutions of a 3D chemotaxis–Stokes system with rotation, Discrete Contin. Dyn. Syst. Ser. B, 20 (2015), 3235-3254.  doi: 10.3934/dcdsb.2015.20.3235.  Google Scholar

[27]

M. Winkler, Aggregation vs. global diffusive behavior in the higher-dimensional Keller–Segel model, J. Differential Equations, 248 (2010), 2889-2905.  doi: 10.1016/j.jde.2010.02.008.  Google Scholar

[28]

M. Winkler, Global large-data solutions in a chemotaxis–(Navier–)Stokes system modeling cellular swimming in fluid drops, Comm. Partial Differential Equations, 37 (2012), 319-351.  doi: 10.1080/03605302.2011.591865.  Google Scholar

[29]

M. Winkler, Finite-time blow-up in the higher-dimensional parabolic–parabolic Keller–Segel system, J. Math. Pures Appl. (9), 100 (2013), 748-767.  doi: 10.1016/j.matpur.2013.01.020.  Google Scholar

[30]

M. Winkler, Stabilization in a two-dimensional chemotaxis–Navier–Stokes system, Arch. Ration. Mech. Anal., 211 (2014), 455-487.  doi: 10.1007/s00205-013-0678-9.  Google Scholar

[31]

M. Winkler, Global weak solutions in a three-dimensional chemotaxis–Navier–Stokes system, Ann. Inst. H. Poincaré Anal. Non Linéaire, 33 (2016), 1329-1352.  doi: 10.1016/j.anihpc.2015.05.002.  Google Scholar

[32]

M. Winkler, Global mass-preserving solutions in a two-dimensional chemotaxis–Stokes system with rotational flux components, J. Evol. Equ., 18 (2018), 1267-1289.  doi: 10.1007/s00028-018-0440-8.  Google Scholar

[33]

M. Winkler, Can rotational fluxes impede the tendency toward spatial homogeneity in nutrient taxis(–stokes) systems?, Int. Math. Res. Not., (2019). doi: 10.1093/imrn/rnz056.  Google Scholar

[34]

Q. Zhang and Y. Li, Convergence rates of solutions for a two-dimensional chemotaxis–Navier–Stokes system, Discrete Contin. Dyn. Syst. Ser. B, 20 (2015), 2751-2759.  doi: 10.3934/dcdsb.2015.20.2751.  Google Scholar

show all references

References:
[1]

X. Cao, Global bounded solutions of the higher-dimensional Keller–Segel system under smallness conditions in optimal spaces, Discrete Contin. Dyn. Syst., 35 (2015), 1891-1904.  doi: 10.3934/dcds.2015.35.1891.  Google Scholar

[2]

X. Cao and J. Lankeit, Global classical small-data solutions for a three-dimensional chemotaxis Navier–Stokes system involving matrix-valued sensitivities, Calc. Var. Partial Differential Equations, 55 (2016), 39pp. doi: 10.1007/s00526-016-1027-2.  Google Scholar

[3]

J. CheL. ChenB. Duan and Z. Luo, On the existence of local strong solutions to chemotaxis–shallow water system with large data and vacuum, J. Differential Equations, 261 (2016), 6758-6789.  doi: 10.1016/j.jde.2016.09.005.  Google Scholar

[4]

Y. Cho and H. Kim, On classical solutions of the compressible Navier–Stokes equations with nonnegative initial densities, Manuscripta Math., 120 (2006), 91-129.  doi: 10.1007/s00229-006-0637-y.  Google Scholar

[5]

R. DuanX. Li and Z. Xiang, Global existence and large time behavior for a two-dimensional chemotaxis–Navier–Stokes system, J. Differential Equations, 263 (2017), 6284-6316.  doi: 10.1016/j.jde.2017.07.015.  Google Scholar

[6]

A. Duarte-RodríguezL. C. F. Ferreira and E. J. Villamizar-Roa, Global existence for an attraction-repulsion chemotaxis fluid model with logistic source, Discrete Contin. Dyn. Syst. Ser. B, 24 (2019), 423-447.  doi: 10.3934/dcdsb.2018180.  Google Scholar

[7]

H. Gajewski and K. Zacharias, Global behavior of a reaction-diffusion system modelling chemotaxis, Math. Nachr., 195 (1998), 77-114.  doi: 10.1002/mana.19981950106.  Google Scholar

[8]

Y. Guo and Y. Wang, Decay of dissipative equations and negative Sobolev spaces, Comm. Partial Differential Equations, 37 (2012), 2165-2208.  doi: 10.1080/03605302.2012.696296.  Google Scholar

[9]

M. A. Herrero and J. J. L. Velázquez, A blow-up mechanism for a chemotaxis model, Ann. Scuola Norm. Sup. Pisa Cl. Sci. (4), 24 (1997), 633-683.   Google Scholar

[10]

D. Horstmann and G. Wang, Blow-up in a chemotaxis model without symmetry assumptions, European J. Appl. Math., 12 (2001), 159-177.  doi: 10.1017/S0956792501004363.  Google Scholar

[11]

S. Ishida, Global existence and boundedness for chemotaxis–Navier–Stokes systems with position-dependent sensitivity in 2D bounded domains, Discrete Contin. Dyn. Syst., 35 (2015), 3463-3482.  doi: 10.3934/dcds.2015.35.3463.  Google Scholar

[12]

C. Jin, Global classical solution and stability to a coupled chemotaxis–fluid model with logistic source, Discrete Contin. Dyn. Syst., 38 (2018), 3547-3566.  doi: 10.3934/dcds.2018150.  Google Scholar

[13]

H.-Y. Jin and T. Xiang, Convergence rates of solutions for a two-species chemotaxis–Navier–Stokes system with competitive kinetics, Discrete Contin. Dyn. Syst. Ser. B, 24 (2019), 1919-1942.  doi: 10.3934/dcdsb.2018249.  Google Scholar

[14]

E. F. Keller and L. A. Segel, Initiation of slime mold aggregation viewed as an instability, J. Theoret. Biol., 26 (1970), 399-415.  doi: 10.1016/0022-5193(70)90092-5.  Google Scholar

[15]

E. F. Keller and L. A. Segel, Model for chemotaxis, J. Theoret. Biol., 30 (1971), 225-234.  doi: 10.1016/0022-5193(71)90050-6.  Google Scholar

[16]

O. A. Ladyženskaja, V. A. Solonnikov and N. N. Ural' ceva, Linear and Quasilinear Equations of Parabolic Type, Translations of Mathematical Monographs, 23, American Mathematical Society, Providence, RI, 1968.  Google Scholar

[17]

M. LiuM. Yu and H. Luo, Global weak solution to the chemotaxis–fluid system, J. Math. Res. Appl., 39 (2019), 181-195.   Google Scholar

[18]

N. Masmoudi and F. Rousset, Uniform regularity for the Navier–Stokes equation with Navier boundary condition, Arch. Ration. Mech. Anal., 203 (2012), 529-575.  doi: 10.1007/s00205-011-0456-5.  Google Scholar

[19]

T. NagaiT. Senba and K. Yoshida, Application of the Trudinger-Moser inequality to a parabolic system of chemotaxis, Funkcial. Ekvac., 40 (1997), 411-433.   Google Scholar

[20]

K. Osaki and A. Yagi, Finite dimensional attractor for one-dimensional Keller–Segel equations, Funkcial. Ekvac., 44 (2001), 441-469.   Google Scholar

[21]

L. Sundbye, Global existence for the Dirichlet problem for the viscous shallow water equations, J. Math. Anal. Appl., 202 (1996), 236-258.  doi: 10.1006/jmaa.1996.0315.  Google Scholar

[22]

Q. Tao and Z. Yao, Global existence and large time behavior for a two-dimensional chemotaxis–shallow water system, J. Differential Equations, 265 (2018), 3092-3129.  doi: 10.1016/j.jde.2018.05.002.  Google Scholar

[23]

R. Temam, Navier–Stokes Equations. Theory and Numerical Analysis, Studies in Mathematics and its Applications, 2, North-Holland Publishing Co., Amsterdam-New York, 1979.  Google Scholar

[24]

T. Senba and T. Suzuki, Parabolic system of chemotaxis: Blow-up in a finite and the inifinite time, Methods Appl. Anal, 8 (2001), 349-367.  doi: 10.4310/MAA.2001.v8.n2.a9.  Google Scholar

[25]

W. Wang and Y. Wang, The $L^p$ decay estimates for the chemotaxis–shallow water system, J. Math. Anal. Appl., 474 (2019), 640-665.  doi: 10.1016/j.jmaa.2019.01.066.  Google Scholar

[26]

Y. Wang and X. Cao, Global classical solutions of a 3D chemotaxis–Stokes system with rotation, Discrete Contin. Dyn. Syst. Ser. B, 20 (2015), 3235-3254.  doi: 10.3934/dcdsb.2015.20.3235.  Google Scholar

[27]

M. Winkler, Aggregation vs. global diffusive behavior in the higher-dimensional Keller–Segel model, J. Differential Equations, 248 (2010), 2889-2905.  doi: 10.1016/j.jde.2010.02.008.  Google Scholar

[28]

M. Winkler, Global large-data solutions in a chemotaxis–(Navier–)Stokes system modeling cellular swimming in fluid drops, Comm. Partial Differential Equations, 37 (2012), 319-351.  doi: 10.1080/03605302.2011.591865.  Google Scholar

[29]

M. Winkler, Finite-time blow-up in the higher-dimensional parabolic–parabolic Keller–Segel system, J. Math. Pures Appl. (9), 100 (2013), 748-767.  doi: 10.1016/j.matpur.2013.01.020.  Google Scholar

[30]

M. Winkler, Stabilization in a two-dimensional chemotaxis–Navier–Stokes system, Arch. Ration. Mech. Anal., 211 (2014), 455-487.  doi: 10.1007/s00205-013-0678-9.  Google Scholar

[31]

M. Winkler, Global weak solutions in a three-dimensional chemotaxis–Navier–Stokes system, Ann. Inst. H. Poincaré Anal. Non Linéaire, 33 (2016), 1329-1352.  doi: 10.1016/j.anihpc.2015.05.002.  Google Scholar

[32]

M. Winkler, Global mass-preserving solutions in a two-dimensional chemotaxis–Stokes system with rotational flux components, J. Evol. Equ., 18 (2018), 1267-1289.  doi: 10.1007/s00028-018-0440-8.  Google Scholar

[33]

M. Winkler, Can rotational fluxes impede the tendency toward spatial homogeneity in nutrient taxis(–stokes) systems?, Int. Math. Res. Not., (2019). doi: 10.1093/imrn/rnz056.  Google Scholar

[34]

Q. Zhang and Y. Li, Convergence rates of solutions for a two-dimensional chemotaxis–Navier–Stokes system, Discrete Contin. Dyn. Syst. Ser. B, 20 (2015), 2751-2759.  doi: 10.3934/dcdsb.2015.20.2751.  Google Scholar

[1]

Ahmad Z. Fino, Wenhui Chen. A global existence result for two-dimensional semilinear strongly damped wave equation with mixed nonlinearity in an exterior domain. Communications on Pure & Applied Analysis, 2020, 19 (12) : 5387-5411. doi: 10.3934/cpaa.2020243

[2]

Bo Chen, Youde Wang. Global weak solutions for Landau-Lifshitz flows and heat flows associated to micromagnetic energy functional. Communications on Pure & Applied Analysis, 2021, 20 (1) : 319-338. doi: 10.3934/cpaa.2020268

[3]

Gervy Marie Angeles, Gilbert Peralta. Energy method for exponential stability of coupled one-dimensional hyperbolic PDE-ODE systems. Evolution Equations & Control Theory, 2020  doi: 10.3934/eect.2020108

[4]

Karoline Disser. Global existence and uniqueness for a volume-surface reaction-nonlinear-diffusion system. Discrete & Continuous Dynamical Systems - S, 2021, 14 (1) : 321-330. doi: 10.3934/dcdss.2020326

[5]

Neng Zhu, Zhengrong Liu, Fang Wang, Kun Zhao. Asymptotic dynamics of a system of conservation laws from chemotaxis. Discrete & Continuous Dynamical Systems - A, 2021, 41 (2) : 813-847. doi: 10.3934/dcds.2020301

[6]

Adel M. Al-Mahdi, Mohammad M. Al-Gharabli, Salim A. Messaoudi. New general decay result for a system of viscoelastic wave equations with past history. Communications on Pure & Applied Analysis, 2021, 20 (1) : 389-404. doi: 10.3934/cpaa.2020273

[7]

Huiying Fan, Tao Ma. Parabolic equations involving Laguerre operators and weighted mixed-norm estimates. Communications on Pure & Applied Analysis, 2020, 19 (12) : 5487-5508. doi: 10.3934/cpaa.2020249

[8]

Weisong Dong, Chang Li. Second order estimates for complex Hessian equations on Hermitian manifolds. Discrete & Continuous Dynamical Systems - A, 2020  doi: 10.3934/dcds.2020377

[9]

Alberto Bressan, Wen Shen. A posteriori error estimates for self-similar solutions to the Euler equations. Discrete & Continuous Dynamical Systems - A, 2021, 41 (1) : 113-130. doi: 10.3934/dcds.2020168

[10]

Serge Dumont, Olivier Goubet, Youcef Mammeri. Decay of solutions to one dimensional nonlinear Schrödinger equations with white noise dispersion. Discrete & Continuous Dynamical Systems - S, 2020  doi: 10.3934/dcdss.2020456

[11]

Wenbin Li, Jianliang Qian. Simultaneously recovering both domain and varying density in inverse gravimetry by efficient level-set methods. Inverse Problems & Imaging, , () : -. doi: 10.3934/ipi.2020073

[12]

Haiyu Liu, Rongmin Zhu, Yuxian Geng. Gorenstein global dimensions relative to balanced pairs. Electronic Research Archive, 2020, 28 (4) : 1563-1571. doi: 10.3934/era.2020082

[13]

Jianhua Huang, Yanbin Tang, Ming Wang. Singular support of the global attractor for a damped BBM equation. Discrete & Continuous Dynamical Systems - B, 2020  doi: 10.3934/dcdsb.2020345

[14]

Bernold Fiedler. Global Hopf bifurcation in networks with fast feedback cycles. Discrete & Continuous Dynamical Systems - S, 2021, 14 (1) : 177-203. doi: 10.3934/dcdss.2020344

[15]

Mehdi Bastani, Davod Khojasteh Salkuyeh. On the GSOR iteration method for image restoration. Numerical Algebra, Control & Optimization, 2021, 11 (1) : 27-43. doi: 10.3934/naco.2020013

[16]

Kihoon Seong. Low regularity a priori estimates for the fourth order cubic nonlinear Schrödinger equation. Communications on Pure & Applied Analysis, 2020, 19 (12) : 5437-5473. doi: 10.3934/cpaa.2020247

[17]

Kai Yang. Scattering of the focusing energy-critical NLS with inverse square potential in the radial case. Communications on Pure & Applied Analysis, 2021, 20 (1) : 77-99. doi: 10.3934/cpaa.2020258

[18]

Cheng He, Changzheng Qu. Global weak solutions for the two-component Novikov equation. Electronic Research Archive, 2020, 28 (4) : 1545-1562. doi: 10.3934/era.2020081

[19]

Helmut Abels, Johannes Kampmann. Existence of weak solutions for a sharp interface model for phase separation on biological membranes. Discrete & Continuous Dynamical Systems - S, 2021, 14 (1) : 331-351. doi: 10.3934/dcdss.2020325

[20]

Touria Karite, Ali Boutoulout. Global and regional constrained controllability for distributed parabolic linear systems: RHUM approach. Numerical Algebra, Control & Optimization, 2020  doi: 10.3934/naco.2020055

2019 Impact Factor: 1.338

Metrics

  • PDF downloads (114)
  • HTML views (98)
  • Cited by (0)

Other articles
by authors

[Back to Top]